Request file

Review/Citation:  HALL, F.J., LI, Z., PARNASS, C., ROZLOŽNÍK, Miroslav. Sign patterns of J-orthogonal matrices. emSpecial Matrices. /em 2017, 5(1), 225-241. ISSN 2300-7451

Requested document:  Rozloznik.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *